RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1994, Number 2, Pages 37–43 (Mi ivm3803)  

This article is cited in 4 scientific papers (total in 4 papers)

Geodesic mappings on semisymmetric spaces

J. Mikesh

Odessa

Full text: PDF file (490 kB)

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1994, 38:2, 35–41

Bibliographic databases:
UDC: 514.7
Received: 19.05.1993

Citation: J. Mikesh, “Geodesic mappings on semisymmetric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1994, no. 2, 37–43; Russian Math. (Iz. VUZ), 38:2 (1994), 35–41

Citation in format AMSBIB
\Bibitem{Mik94}
\by J.~Mikesh
\paper Geodesic mappings on semisymmetric spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1994
\issue 2
\pages 37--43
\mathnet{http://mi.mathnet.ru/ivm3803}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1302090}
\zmath{https://zbmath.org/?q=an:0835.53049}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1994
\vol 38
\issue 2
\pages 35--41


Linking options:
  • http://mi.mathnet.ru/eng/ivm3803
  • http://mi.mathnet.ru/eng/ivm/y1994/i2/p37

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikes J., Stepanova E., Vanzurova A., “Differential Geometry of Special Mappings”, Differential Geometry of Special Mappings, Palacky Univ, 2015, 1–566  isi
    2. Berezovskii V. Hinterleitner I. Mikes J., “Geodesic Mappings of Manifolds With Affine Connection Onto the Ricci Symmetric Manifolds”, Filomat, 32:2 (2018), 379–385  crossref  mathscinet  isi  scopus
    3. Berezovski V.E., Mikes J., Ryparova L., “Geodesic Mappings of Spaces With Affine Connnection Onto Generalized Ricci Symmetric Spaces”, Filomat, 33:14 (2019), 4475–4480  crossref  isi
    4. A. A. Sabykanov, I. Mikesh, P. Peshka, “Simmetricheskie, polusimmetricheskie i rekurrentnye proektivno evklidovy prostranstva”, Trudy mezhdunarodnoi konferentsii Klassicheskaya i sovremennaya geometriya, posvyaschennoi 100-letiyu so dnya rozhdeniyaprofessora Vyacheslava Timofeevicha Bazyleva. Moskva, 2225 aprelya 2019 g. Chast 1, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 179, VINITI RAN, M., 2020, 60–66  mathnet  crossref
  •    . Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:110
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021